# SDR UALA2013071204895

- Difficulty date: July 10, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 92,612 hours, 14,729 cycles
- Engine: Pwa PW4060
- System (JASC): 2710 · Aileron Control System
- Part: Module
- Part number: 285T0015116
- Part serial: 106
- Condition: Faulty
- Location: Aileron
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE AILERON LOCKOUT DISPLAYED. OTBD AILERONS INDICATED MOVEMENT.  UNLOCKED, BOTH. REPLACED RIGHT STAB TRIM AILERON LOCKOUT MODULE. TESTED OK.
